Alert archive / Mississippi / Tornado Warnings in 2014

Tornado Warning 66, NWS Jackson, MS

June 10, 2014Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this tornado warning at Jun 10, 2014, 10:32 AM CDT for Forrest County, Lamar County, Mississippi. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 10:32 AM CDT (15:32 UTC)
Expired
Jun 10, 2014, 10:56 AM CDT
In force
24 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Forrest County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 10:45 AM CDTTSTM WND DMG8 Sse Sumrall, MSMULTIPLE TREES DOWN AT OLD HWY 24 AND HWY 98 AND AT HWY 98 AND ORAL CHURCH RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
297 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-137 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WFUS54 KJAN 101532
TORJAN
MSC035-073-101615-
/O.NEW.KJAN.TO.W.0066.140610T1532Z-140610T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1032 AM CDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  NORTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 1115 AM CDT

* AT 1032 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 9 MILES WEST OF WEST HATTIESBURG...AND MOVING
  NORTHEAST AT 20 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  RAWLS SPRINGS AROUND 1100 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3130 8956 3143 8947 3144 8929 3141 8926
      3124 8951
TIME...MOT...LOC 1532Z 220DEG 19KT 3129 8951

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

DHB
2 follow-up statements
517 
WWUS54 KJAN 101546
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CDT TUE JUN 10 2014

MSC073-101557-
/O.CAN.KJAN.TO.W.0066.000000T0000Z-140610T1615Z/
LAMAR MS-
1046 AM CDT TUE JUN 10 2014

...THE TORNADO WARNING FOR NORTHEASTERN LAMAR COUNTY IS CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3135 8946 3141 8946 3143 8944 3144 8930
      3144 8929 3141 8926 3134 8938 3134 8945
TIME...MOT...LOC 1547Z 220DEG 19KT 3139 8941

$$

MSC035-101615-
/O.CON.KJAN.TO.W.0066.000000T0000Z-140610T1615Z/
FORREST MS-
1046 AM CDT TUE JUN 10 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN FORREST
COUNTY UNTIL 1115 AM CDT...

AT 1047 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR RAWLS SPRINGS...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  EASTABUCHIE AROUND 1105 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3135 8946 3141 8946 3143 8944 3144 8930
      3144 8929 3141 8926 3134 8938 3134 8945
TIME...MOT...LOC 1547Z 220DEG 19KT 3139 8941

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

DHB
852 
WWUS54 KJAN 101556
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1056 AM CDT TUE JUN 10 2014

MSC035-101606-
/O.CAN.KJAN.TO.W.0066.000000T0000Z-140610T1615Z/
FORREST MS-
1056 AM CDT TUE JUN 10 2014

...THE TORNADO WARNING FOR NORTHWESTERN FORREST COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3135 8946 3141 8946 3143 8944 3144 8930
      3144 8929 3141 8926 3134 8938 3134 8945
TIME...MOT...LOC 1556Z 220DEG 19KT 3143 8937

$$

DHB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jun 10, 4:15 AM CDT, 6 hours 17 minutes earlier.

Area forecast discussion, Jun 10, 4:15 AM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT TUE JUN 10 2014

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...THE UPPER LEVEL LOW
SEEN ON WATER VAPOR IMAGERY SPINNING OVER NORTHEAST OKLAHOMA...HAS
SENT YET ANOTHER SPOKE OF ENERGY EAST AND INTO THE WESTERN HALF OF
THE FORECAST AREA THIS MORNING.  THIS LINE OF SHOWERS AND STORMS HAS
SLOWED IT'S EASTWARD PROGRESSION A BIT OVER THE PAST COUPLE OF HOURS
AS THE ASCENT ASSOCIATED WITH IT HAS BEGUN LIFTING MORE NORTHWARD.
MEANWHILE AHEAD OF THIS LINE OF CONVECTION...STRONG MOISTURE
TRANSPORT EXISTS AND SCATTERED ACTIVITY HAS BEGUN DEVELOPING.
THIS...IN ADDITION TO LINGERING MESO-SCALE BOUNDARIES FROM PREVIOUS
CONVECTION WILL ALLOW FOR TRAINING OF HEAVY-RAIN-PRODUCING
CONVECTION TODAY...PARTICULARLY THROUGH THE MORNING HOURS...WHICH
COULD LEAD TO SOME FLASH FLOODING OVER MAINLY THE WESTERN HALF OF
THE CWA.  HERE...TOTALS RANGING FROM 2-4 INCHES ARE POSSIBLE WITH
1-2 INCH RAINFALL RATES POSSIBLE.

IN ADDITION TO THE FLASH FLOODING POTENTIAL...SOME SEVERE STORMS
REMAIN POSSIBLE AS THIS LINE PUSHES EAST THROUGH THE COURSE OF THE
DAY.  DAYTIME HEATING WITH DEW POINTS IN THE MID/UPPER 60S AHEAD OF
THE LINE SHOULD YIELD SURFACE-BASED CAPE VALUES AROUND 2000
J/KG...INCREASING MID/UPPER LEVEL FLOW...0-6KM WIND SHEAR VALUES
BETWEEN 30-40 KNOTS AND 0-1KM VALUES FROM 20-30 KNOTS...AND 0-3 KM
SRH VALUES BETWEEN 100-200 M^2/S^2 COULD YIELD SOME STORMS CAPABLE
OF PRODUCING DAMAGING WINDS...BUT A TORNADO OR TWO CANNOT BE RULED
OUT...PARTICULARLY FOR THE AREA ALONG AND EAST OF INTERSTATE 55 BUT
NORTH OF THE INTERSTATE 20 CORRIDOR.  THERE IS LIMITED CONFIDENCE IN
BOTH THE SEVERE AND TORNADO POTENTIAL FOR TODAY.  HAIL IS ALSO
POSSIBLE...BUT MAINLY IN THE SOUTHEAST WHERE INSTABILITY WILL BE A
BIT BETTER AND LAPSE RATES A BIT STEEPER...BUT NOT OVERLY IMPRESSIVE.

ACTIVITY SHOULD AGAIN PUSH EAST THROUGH THE AREA THIS MORNING AND
INTO THE AFTERNOON HOURS...FINALLY EXITING STAGE EAST BY LATE THIS
AFTERNOON AND EVENING.  THE UPPER LOW WILL PIVOT MORE EAST AND THEN
FINALLY NORTHEAST THROUGH THE COURSE OF TODAY INTO TONIGHT...WITH A
COLD FRONT FINALLY PUSHING THROUGH THE CWA OVERNIGHT INTO WEDNESDAY.

WHILE THE BULK...AND WHAT HOPES TO BE THE FINAL ROUND...OF HEAVY
CONVECTION PUSHES THROUGH TODAY...SOME SCATTERED CONVECTION
DEVELOPING ALONG THE FRONT CAN'T BE RULED OUT...AND IS THE SOLUTION
PAINTED BY SOME OF THE HIGH-RES MODELS.  AT THE MOMENT THOUGH...
THIS ACTIVITY ISN'T EXPECTED TO BE SEVERE ON WEDNESDAY.  BEST RAIN
CHANCES ON WEDNESDAY WILL BE IN THE EAST AS THE FRONT CONTINUES TO
SLOWLY PUSH THROUGH...WITH CHANCES ENDING HEADING INTO WEDNESDAY
NIGHT. /19/

.LONG TERM...THURSDAY THROUGH TUESDAY...IN THE WAKE OF THE DEPARTING
UPPER LEVEL TROUGH...WEAK SHORTWAVE RIDGING WILL MOVE OVER OUR CWA
THURSDAY. SURFACE RIDGING OVER THE NORTHERN GULF WILL MAINTAIN LOW
LEVEL MOISTURE OVER OUR AREA BUT MODELS HAVE COME IN DRIER FOR
THURSDAY SO WL NOT CARRY POPS IN THE DAYTIME PERIOD. ANOTHER
SHORTWAVE APPROACHING FROM THE NORTHWEST WILL WARRANT RAIN CHANCES
OVERNIGHT ACROSS THE NORTHWEST PORTIONS OF OUR AREA. MODELS STILL
DIFFER WITH THE EVOLUTION OF THIS WAVE BUT RAIN CHANCES WILL
INCREASE FRIDAY. THE GFS STILL HAS A DEEPER SURFACE LOW THAN THE
ECMWF BUT THE TWO MODELS HAVE FLIPPED FROM LAST NIGHT'S RUN WITH THE
GFS NOW CLOSING OFF A WEAK MID LEVEL LOW OVER OUR CWA FRIDAY AND
FILLING THE SURFACE LOW WITH NO FROPA ACROSS OUR CWA. THE ECMWF
SWINGS THE SHORTWAVE TROUGH EAST AND CLOSES OFF A LOW OVER SOUTHWEST
GEORGIA SATURDAY. IT APPEARS RAIN CHANCES WILL REMAIN OVER MOST OF
OUR CWA INTO SUNDAY. MID LEVEL RIDGING STRENGTHENS OVER OUR CWA FROM
THE SOUTHWEST MONDAY INTO TUESDAY CULMINATING IN A 592DAM HIGH
OVERHEAD BY TUESDAY AFTERNOON. OVER THE SAME PERIOD SURFACE RIDGING
WILL CONTINUE JUST SOUTH OF OUR CWA ALONG THE GULF COAST. AFTERNOON
HIGHS WILL TOP OUT IN THE LOWER 90S AND LEAD TO DIURNALLY DRIVEN
ISOLATED COVERAGE OF STORMS TUESDAY. /22/

&&

.AVIATION...CLOUDS AND CONVECTION ARE AGAIN RESULTING IN A MIX OF
IFR-VFR FLIGHT CATEGORIES THIS MORNING.  THIS IS EXPECTED TO BE THE
NORM FOR MUCH OF TODAY AS SHOWERS AND STORMS ARE FORECAST TO MOVE
ACROSS THE AREA IN ADVANCE OF AN UPPER LEVEL LOW AND ATTENDANT COLD
FRONT THAT'LL MOVE INTO THE AREA ON LATER TONIGHT INTO WEDNESDAY.
FLIGHT CATEGORIES SHOULD IMPROVE TO VFR CONDITIONS BEHIND
CONVECTION...BUT MVFR/IFR CEILINGS AND/OR VISIBILITIES ARE EXPECTED
WHEN CONVECTION IS OBSERVED WITH EACH SITES RESPECTED AERODROME.
WINDS WILL AGAIN BE SOUTHERLY TODAY BETWEEN 10-15 KNOTS.  EXPECTED
GUSTY WINDS AND HEAVY DOWNPOURS IN AND AROUND ANY CONVECTION. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  65  86  66 / 100  32  25   9
MERIDIAN      85  67  87  64 / 100  54  37  20
VICKSBURG     84  63  87  62 / 100  20  14   4
HATTIESBURG   87  69  90  66 / 100  35  35   9
NATCHEZ       84  66  85  67 / 100  19   8   1
GREENVILLE    82  65  84  66 / 100  22  23   5
GREENWOOD     82  64  84  64 / 100  31  35   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MSZ018-019-025>045-
     047>050-053-054-059-060.

LA...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR LAZ007>009-015-016-
     023>026.

AR...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ARZ074-075.

&&

19/22/19
Hazardous weather outlook, Jun 10, 8:40 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
840 AM CDT TUE JUN 10 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>050-053>055-059>062-111345-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-
SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
840 AM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

MSZ031-038-039-045-046-051-052-056>058-063>066-072>074-111345-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-SMITH-
JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
840 AM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TODAY

SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH
THE AFTERNOON HOURS. WIND GUSTS TO 60 MPH WILL BE THE PRIMARY
HAZARD...BUT HAIL TO THE SIZE OF QUARTERS CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

15

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 10, 5:02 AM CDT, 5 hours 30 minutes before
MSZ040>043-047>049-053-054-101100-
WARREN MS-SHARKEY MS-RANKIN MS-MADISON MS-ISSAQUENA MS-HINDS MS-
COPIAH MS-CLAIBORNE MS-YAZOO MS-
502 AM CDT TUE JUN 10 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT TUE JUN 10 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHWEST OF OAK RIDGE TO PORT GIBSON
AT 502 AM CDT...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN SOUTHERN YAZOO...CLAIBORNE...NORTHERN COPIAH...HINDS...
EXTREME EAST CENTRAL ISSAQUENA...MADISON...RANKIN...EXTREME
SOUTHEASTERN SHARKEY AND EASTERN WARREN COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3225 9083 3265 9076 3289 8983 3289 8975
      3261 8975 3257 8978 3244 8975 3204 8974
      3205 9023 3203 9025 3199 9020 3186 9094
      3187 9110
TIME...MOT...LOC 1002Z 244DEG 39KT 3255 9071 3230 9073
          3195 9097

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:13 PM CDTSevere Thunderstorm WarningJANClarke, Jasper47 min
Jun 9, 7:31 PM CDTSpecial Weather StatementJANKemper, Lauderdale29 min
Jun 9, 7:43 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee33 min
Jun 9, 7:46 PM CDTSpecial Weather StatementJANJones29 min
Jun 9, 8:47 PM CDTFlash Flood WatchJANBolivar, Carroll, Choctaw, Clay, Grenada, Leflore and 5 more22 hr
Jun 10, 5:02 AM CDTSpecial Weather StatementJANClaiborne, Hinds, Madison, Rankin58 min
Jun 10, 8:31 AM CDTRiver Flood WarningJANAttala, Holmes8 days
Jun 10, 10:59 AM CDTSevere Thunderstorm WarningJANForrest, Lamar38 min
Jun 10, 11:04 AM CDTSpecial Weather StatementJANJones46 min

Nearby

Tornado Warnings in Mississippi, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.